Lancaster EPrints

The newsboy problem with resalable returns: a single period model and case study

Mostard, J and Teunter, R H (2006) The newsboy problem with resalable returns: a single period model and case study. European Journal of Operational Research, 169 (1). pp. 81-96. ISSN 0377-2217

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: European Journal of Operational Research
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44147
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:58
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44147

Actions (login required)

View Item